The Palms Are Itchy, And The Lips And Cheeks Are Swollen After Taking Medicine?
Tonight, my friend has a new drug allergy 3 days he has not taken the drug, last before stopping taking the drug he felt itching on the palms and swelling in the lips and cheeks .. After 3 days it appeared on his hands sprained and there is water in the skin of the hand, canker sores arise in the mouth to the tongue so that it is currently difficult to eat and drink .. What should I do? Please advise …
Good evening, thanks for the question
Symptoms of a drug allergic reaction can include:
1. Skin rashes or itchy bumps.
2. Impaired breathing.
3. Soft tissue swelling.
4. Anaphylactic reaction, a life-threatening reaction where there is interference with two or more organ systems (for example the presence of rashes and difficulty breathing).
To overcome this condition, do the following:
1. Avoid drugs / substances that cause allergies
2. Seek immediate medical attention if you experience severe symptoms / anaphylaxis
Treatment in the acute phase or in cases with widespread abnormalities is a must by giving certain drugs to suppress inflammatory reactions and anti-histamine groups to suppress allergic reactions. This treatment must be based on a doctor's recommendation after a direct examination. Therefore, immediately conduct further consultations with a doctor to get adequate treatment.
That's all, hope you can help.